# SDR UPS01836265

- Difficulty date: June 30, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 73,512 hours, 24,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:X2 AFT PIT FS 1152 FITTING AT L31R-L33R IS CRACKED.  REMOVED BANANA FITTINGS AT STA 1152 & 1160 IAW DC8 SRM 51-1-20D, REC' D LOCATED AND DRILLED NEW FITTING AT STA 1152 IAW DC8 SRM 51-1-24 AND REINSTALLED NEW FITTING IAW DC8 SRM 51-1-20D.
